# SDR 20000720SH036

- Difficulty date: June 28, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Make and model: Beech 35BEECH
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10349276
- Condition: Failed
- Location: Magneto
- Part time: 8 hours
- Component: Magneto, Cont
- Component part number: IO3493505
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED THE RIGHT MAGNETO FAILED.  INVESTIGATION REVEALED THE POINTS WERE NOT OPENING.  TCM SB 651 DESCRIBES ONE CAUSE FOR THIS TO BE CAPACITOR FAILURE CAUSING POINTS TO ARC, HEAT UP, AND MELT THE NYLON CAM FOLLOWERS.  BECAUSE SHOP HAD JUST REPLACED THE CAPACITOR AND SET THE POINTS, SUBMITER BELIEVES THE NEW CAPACITOR FAILED.  (X)
